Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is it because of rod in my femur that I have hard time driving, walking with severe pain ?

broken femur 2 inches from hip over 15 years ago. having problems. hello....i have had a rod in my femur 2 inches from my hip over 15 years. now i m having a hard time driving, walking and sitting with sever pain. can you tell me what maybe what could be going on.
Asked On : Tue, 17 May 2011
Answers:  2 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response

please reply to inquiry above. thank you
Answered: Tue, 17 May 2011
  User's Response
Hello Michael,
Perhaps its time for the rod to come out. It could be anything as simple as the rod hitching against the tissues within OR mild infection OR loosening of the rod in the bone. If u had a recent fall, it could also be a fracture. So, please get an X Ray done and visit an Orthopaedician.
It would be wise if you visit the surgeon who operated on you 15 years back as he's more aware of what's going on inside than any one else.
Answered: Wed, 18 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor